Deep search:Searching for "MO Jia-qi" in 'AUTHORGot 2 items.
index Title
1Quasilinear singularly perturbed problem with boundary perturbation
Author(s):Mo Jia-qi  Clicked:5330  Download:2446  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.9 P.1144-1147  DOI:10.1631/jzus.2004.1144
2Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems
Author(s):MO Jia-qi, HAN Xiang-lin  Clicked:4869  Download:2526  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.5 P.511-513  DOI:10.1631/jzus.2003.0511
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE